# SDR 2000ZZZX574

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Cracked
- Location: Nr 2 Propeller
- Component: E10950PK
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EROSION SHIELD AND DE-ICE BOOT FROM NR 2 BLADE, S/N 2315, BECAUSE OUT OF LIMITS FOR CRACKS.  INSTALLED NEW EROSION SHIELD AND DE-ICE BOOT IAW PROCEDURE 001 AND HARTZELL MM 135F 61-13-35 AND BALANCED IAW 143A 61-10-16.  USED HYSOL EA9330 LOT NR 9228-1.
